海量图书期刊资源,随时随地畅享阅读乐趣
Remarks on fractional derivatives of distributionsLi, Chenkuan; Li, Changpin · Tbilisi Mathematical Journal · 2017
Remarks on the Generalized Fractional Laplacian OperatorLi, Chenkuan; Li, Changpin; Humphries, Thomas; Plowman, Hunter · Mathematics · 2019
The convolution of analytic functionalsLi, Chenkuan · The Journal of Analysis · 2018
Several Results of Fractional Differential and Integral Equations in DistributionLi, Chenkuan; Li, Changpin; Clarkson, Kyle · Mathematics · 2018
AVERAGE-CASE "MESSY" BROADCASTINGLI, CHENKUAN; HART, THOMAS E.; HENRY, KEVIN J.; NEUFELD, IAN A. · Journal of Interconnection Networks · 2008
Solutions to Abel’s Integral Equations in DistributionsLi, Chenkuan; Humphries, Thomas; Plowman, Hunter · Axioms · 2018
On defining the distributions <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:mrow><mml:msup><mml:mrow><mml:mi>δ</mml:mi></mml:mrow><mml:mrow><mml:mi>k</mml:mi></mml:mrow></mml:msup></mml:mrow></mml:math> and <mml:math altimg="si2.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:mrow><mml:msup><mml:mrow><mml:mo stretchy="false">(</mml:mo><mml:msup><mml:mrow><mml:mi>δ</mml:mi></mml:mrow><mml:mrow><mml:mo>′</mml:mo></mml:mrow></mml:msup><mml:mo stretchy="false">)</mml:mo></mml:mrow><mml:mrow><mml:mi>k</mml:mi></mml:mrow></mml:msup></mml:mrow></mml:math> by fractional derivativesLi, Chenkuan; Li, Changpin · Applied Mathematics and Computation · 2014
Remarks on Convolutions and Fractional Derivative of DistributionsLi, Chenkuan; Clarkson, Kyle · Journal of Mathematics Research · 2017
Fractional-hyperbolic systemsKochubei, Anatoly N. · Fractional Calculus and Applied Analysis · 2013
Nonclassical convolutions and their usesDimovski, Ivan H. · Fractional Calculus and Applied Analysis · 2014
Extending the Stieltjes transform IIDennis Nemzer · Fractional Calculus and Applied Analysis · 2014
On Some Fractional Pearson EquationsArea, Ivan; Losada, Jorge; Manintchap, Ariane · Fractional Calculus and Applied Analysis · 2015
Some Applications of Fractional VelocitiesProdanov, Dimiter · Fractional Calculus and Applied Analysis · 2016
Contents – FCAA, Vol. 18, No 5 (2015)Fractional Calculus and Applied Analysis · 2015
ContentsFractional Calculus and Applied Analysis · 2015
Functional delay fractional equationsJankowski, Tadeusz · Fractional Calculus and Applied Analysis · 2016